# SDR VNAA20231125005

- Difficulty date: November 7, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,506 hours, 18,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Kick Plate, Bombdr
- Component part number: SH670318757S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE TASK CARD TRFKE001WBUB:53-20-220-JIC, IT WAS DETECTED CORROSION ON KICK PLATE AT PASSENGER DOOR SURROUND STRUCTURE.   KICK PLATE AT PASSENGER DOOR SURROUND STRUCTURE WAS FOUND OUT OF LIMITS  PER CRJ-900 SRM 53-21-23-101-001-A02 AND  WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01
